# SDR SWAA2025102929724

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8829Q
- Make and model: Boeing 737-8
- Aircraft serial: 67487
- Aircraft time: 9,603 hours, 5,250 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Not Reported
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI SKID INOPERATIVE.  ANTI SKID LIGHT EXTINGUISHED UPON PARK BRAKE SET AT GATE. PERFORMED OPERATIONAL CHECK PER MM32-42-00. NO FAULTS NOTED. R & R PARKING BRAKE SHUT OFF VALVE PRECAUTIONARY PER MM 32-44-21. LEAK CK?D OK.
